Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Luis Figo

Member
  • Total Reviews

    0
  • Content Count

    48
  • Joined

  • Last visited

Community Reputation

1 Neutral

1 Follower

About Luis Figo

  • Rank
    Junior Member

Recent Profile Visitors

4169 profile views
  1. I've been looking at Baxyl on a UK website but it seems very expensive. £45.65 without delivery and lasts for only 36 days. That's rediculously overpriced. I know it would probably be cheaper from Iherb but i'd still have to pay custom charges so it would still be pretty expensive. For something you'd have to take continuously to get any benefit It just doesn't seem worth it.
  2. I don't know if others know this (I haven't seen anything posted) but im 99% sure that the member jmsil who used to post frequently in this thread killed himself last year not long after the documentary "Dying For Clear Skin" aired in the UK. http://www.dailymail.co.uk/news/article-2367075/Healthy-footballer-James-Sillcock-26-taking-acne-drug-RoAccutane-killed-mental-health-problems.html I've only just found this out and It's completely floored me. Really sad news. RIP James.
  3. Would losing weight and getting down to a really low body fat % remove the Accutane that is stored in our fat cells?
  4. I finished Accutane May 01st 2010 and still have dark circles/veins under my eyes. I first noticed them within 2 months of taking Accutane.
  5. The internet is littered with stories of people suffering from all types of illnesses and disorders and what they do to cope. Many times I read these stories and wonder if they maybe took Accutane in their youth. People may be suffering greatly and not even attribute their illness as being a side effect of accutane. For example, I recently stumbled across this guy's blog (this is from 2007) who dveloped an "incurable" autoimmune disease called Primary Sclerosing Cholangitis and he blo
  6. Just finished watching the documentary and I was diassapointed to be honest. Only two side effects were covered with some depth (depression and sexual dysfunction) when in reality there are a whole list of long term side effects that can be caused by accutane. It didn't look great when that girl said how much she loves roaccutane and how great it had worked for her, she also mentioned that even though it had worked amazingly well, she still had "serious" side effects like dry skin, chapped
  7. I really hope the documentary (Dying for clear skin) airing tonight in the UK on BBC3 will show interviews with people who have had all sorts of side effects from accutane and not just focus on the depression people can get from it. I don't know whether the filmakers son Jesse had any other side effects apart from depression, but if he didn't then the makers of accutane (Roche) will just say his depession (which lead to him taking his own life) was due to his acne and had nothing to do with a
  8. Yes I have. I have painful wrists and Ive noticed deep lines that have formed almost halfway up my hands, the skin has thinned on my hands so veins and tendons are obvious and the skin has many more wrinkles than I did even 6 months ago. The lines all over my face from the dryness/tightness I suspect my face has darkened due to the dehydration in my skin. I drink about 2 L's per day and it seems to flush through ok, but its as if it filetrs straight through without absorbing anything into m
  9. No my face has actually got more pale, but it does get red easily which it never did before. I'd say the only part of my face which has gone darker is underneath my eyes. Have you got wrinkles on your hands and feet aswell? I've noticed wrinkles not only on my face but on my palms, tops of my fingers (where they bend) and on the sides of my feet. Another thing i've noiced, no matter how much water i drink my urine is never fully clear like it was before accutane.
  10. Do any of you personally know, or have read about peoples side effects that cleared by themselves in time? I've searched google but havent found any success stories which is really disheartening. It's been over 2 years since i took accutane and my joints are killing me and my hair, face and body and are extremely dry (I could list a whole page of other side effects i've had but i'm not in the mood to do so). I already take glucosamine, chondroitin, msm, hyaluronic acid and drink lots of
  11. My reason for taking accutane was oily skin and a shit loads of sebum in all of my pores. I had lived with it since i was 11/12 and tried everything else. After reading posts on bodybuilding forums saying how good accutane was and how it had changed their lives, I decided to give it a go. (I didn't read any posts about long term side effects just posts that mostly mentioned chapped lips and joint pain while on the drug, which cleared after completing their course.) Little background info:
  12. Does anyone have black dots in their skin which are deffinitely not black heads? They are slightly under the skin and look like splinters and when you squeeze them out they look like a tiny spec of dirt, sometimes they are a very dark red (like blood). I haven't got a clue what they are and was wondering if anyone else has them? By the way they are deffinitely not blackheads or scarred pores, i also have those and know the difference. Thanks.
  13. Does anyone else find Bryan extremley annoying? Everytime i read one of your posts your always challenging peoples results and ideas, you come off as a very negative know-it-all person. Maybe you are right with some of the facts you post, but its the way you do it. You seem to talk down to people who think differently to you..
  14. hey just reading this and am trying the same thing as you Luis Figo, dermarolling with 1.5mm along with LEDs and Supper Copper Peptides on some enlarged/scarred pores on the nose, however ive just done my first seession and am only 1 month into it..seeing as this post was created in febuary 2009, i would love to know whether you have managed to make progress or not and what your feedback would be

    ×